MathSciNet Relay Station
MathSciNet bibliographic data
MR117826 62.00
Lowe, J. R. A table of the integral of the bivariate normal distribution over an offset circle. J. Roy. Statist. Soc. Ser. B 22 1960 177–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement